# SDR COMA0160544

- Difficulty date: August 1, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 16,929 hours, 16,450 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 16,929 hours, 16,450 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG SUPPORT BEAM UPPER WEB CRACKED.REPAIRED I/A/W REO 601R-53-61-345.
